# SDR DXTA2025052703590

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500730
- Aircraft time: 1,830 hours, 1,432 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT VENTRAL RUDDER FAIL WHITE CAS MESSAGE POSTED.  WE RAN THE CHECKLIST. IT EXTINGUISHED BEFORE LANDING. CORRECTIVE ACTION: PERFORMED OPERATIONAL CHECK OF THE VENTRAL RUDDER IAW PHENOM 300 AMM 27-26-01-710-80-A WITH NO DEFECTS NOTED. CAS MESSAGE NEVER APPEARED WHILE POWER WAS ON.
